# SDR CKSA98610

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Doubler
- Condition: Corroded
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK CARD 559R-0551, FOUND AFT BAGGAGE COMPARTMENT BULKHEAD DOUBLER CORRODED, FS 1218 BETWEEN LONGERON 24R AND 25R.  REMOVED CORROSION IAW SRM 51-1-8,  FOUND OUT OF LIMITS IAW SRM 53-2-0.  INSTALLED NEW ANGLE IAW SRM 51-3-0, 51-1-21.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 37122, CPCP TASK CARD NUMBER 559R-0551.
